Forum

Feeling Yuk

Been struggling how to describe this daily feeling that i have been getting over the last 6 or so months and this is the best i can come up with. It doesnt last all day and some days are better than others but i cannot establish a pattern. The only way i can explain it is as if my whole body is incredibly irritated. Kind of like the feeling you get if you’re incredibly nervous, or when that wave hits you before you know you are going to be sick. I experience mild symptoms of numbness, pins and needles, a very slight tremor (only noticed this in the last 3 weeks or so) on a daily basis which are all manageable, but this generally feeling of being unwell is driving me nuts. I thought it was fatigue but when i read others experience of fatigue, it doesnt really fit the bill. If i rest, i actually notice it more. I wondered whether it was a side effect from the gabapentin that i was presribed but i have just (3 days ago) shifted to pregablin and the feeling has persisted. I only started on a DMT in July 2020 (ocrevus) but the feeling does not subside or heighten around my infusions so i cannot link it to that. My nurse’s approach is to continually offer me different drugs but i just find that starting these up / side effects / withdrawal make it difficult to know what the hell is going on. Its kind of like one long sensory relapse. Sorry, not an easy one to describe so i guess i am just seeing if anyone can relate?

I can very much relate to feeling Yuk!

It has been going on for so long and I am sick of it.

basically I feel cheesed off with feeling Yuk.

I don’t want any more drugs,

1 Like

I get this feeling a lot and have done for a long time its not nice.I am not on any medication for my MS so i know mines not due to any side effects.

Hi, I think my yuk feeling is due to fatigue. I go to sleep around 8pm and wake by medication alarm at 8am…and still feel I havent had enough sleep.Some nights I go to sleep later but still feel the same…so it’s not due to too much sleep.

I have gone downhill recently regarding progression of my PPMS. I’m getting some help from an OT with a new recliner, table and bed cushions.

My hands are weak and I’m always dropping things…broke a mirror at the weekend!

MS sucks!

Boudsx

Thanks for the replies folks and sorry that this is a shared experience. It certainly does suck! i think i will give the pregablin a 2 week period of adjustment and if its not making a difference just go without the meds to see whether it is a side effect or just life for now…here’s hoping it is the former. Take care all of you